The integral equation method in problems of diffraction by a finite impedance section of a medium interfaceстатья

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 28 мая 2015 г.

Работа с статьей


[1] Il’inskii A. S., Galishnikova T. N. The integral equation method in problems of diffraction by a finite impedance section of a medium interface // Moscow University Computational Mathematics and Cybernetics. — 2008. — Vol. 32, no. 4. — P. 187–193. A 3D problem of reflection of a plane electromagnetic wave by a local impedance section of a wavy surface is considered. The boundary value problem for the system of Maxwell's equations in a region with an irregular boundary is reduced to solution of systems of hypersingular intedral equations. A numerical algorithm is proposed for solution of these syatems. Results of numerical computations are presented. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть